# SDR YENA2022051700488

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 257
- Aircraft time: 34,537 hours, 22,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON LWR CENTRAL SEAL REST AT AFT CARGO DOOR CUTOUT; REMOVED CORROSION, EVALUATED AND FOUND OUT OF LIMITS. REMOVED AND REPLACED CENTRAL SEAL REST PER EMB 190 SRM 51-12-01, 51-10-03, 53-23-11/AD52 AND 51-41-01. WORK ACCOMPLISHED ON TOMX NR 00207.
